MAUDE Adverse Event Report: DEPUY MITEK LLC US FULLY FLUTED REAMER - 8.5MM RESTORE; CANNULATED SURGICAL DRILL

DEPUY MITEK LLC US FULLY FLUTED REAMER - 8.5MM RESTORE; CANNULATED SURGICAL DRILL
Catalog Number 219555
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The lot number is currently unavailable.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the customer that during an acl repair that their fully fluted reamer broke at the distal tip when it was outside of the patient.The customer confirmed that nothing fell inside the patient.The surgeon completed the procedure with another like device with no patient consequences or delays.The customer could not provide a lot number or age of the device.The customer discarded the device.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
FULLY FLUTED REAMER - 8.5MM RESTORE
Common Device Name
CANNULATED SURGICAL DRILL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7868556
Report Number1221934-2018-50987
Device Sequence Number19351768
Product Code HTO
UDI-Device Identifier10886705006762
UDI-Public10886705006762
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219555
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2015
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1